# SDR DXTA2011061404613

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,642 hours, 1,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 2730000005
- Part serial: IL263A
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 599 hours, 345 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION THE RT MAIN GEAR INDICATION TURNED AMBER FOR A WHILE THEN IT TURNED RED AND STAYED RED FOR APPROX 1 TO 2 MINUTES.  IT THEN TURNED GREEN.  LANDED UNEVENTFULLY DID NOT USE MANUAL EXTENTION.  REMOVED RT MLG ACTUATOR & INSTALLED REPAIRED ACUTATOR.  OPS CHECKED GOOD, NO DEFECTS NOTED.  ALL WORK PERFORMED IAW AMM 32-10-20.
